Yaz potassium

Common Questions and Answers about Yaz potassium

yaz

Have you had your Potassium and Calcium and Vit. D levels checked? Yaz and Yasmine are not solely estrogen based and may cause elevated Potassium levels. I had low Vit. D levels and had muscle cramping and tingling from the low level. Hope you are feeling better soon.
My doctor has recently placed me on a Yaz treatment method for 6 months to treat nonclassical congenital adrenal hyperplasia. Any thoughts on this treatment method? So far the Yaz is ridiculous. I'm experiencing every common side effect but vomiting (then again I'm only on day 5). Any feedback would be appreciated.
Talk to your doctor if you are concerned about Yaz and your fluid balance and/or potassium levels (Yaz would promote a tendency toward high potassium).
Here is a little something I pulled up while researching yaz problems Yaz and Yasmin are different from other birth control pills available in the United States because they contain drospirenone, a progestin which can increase blood potassium levels and increase the risk of: * Heart Attack * Stroke * Blood Clots: Deep Vein Thrombosis (DVT) and Pulmonary Embolism (PE) * Gallbladder Problems * Kidney Damage or Kidney Disease * Cardiac Arrhythmias * Sudden Death Call y
I had the same thing with the Yaz. I was on Yasmin and switched to Yaz and promptly gained about 5 or more pounds. No problems at all with Yasmin, and I was on it for 5 or more years. I still work out like I did on Yasmin, and I've never eaten a lot, although, the Yaz does make me hungry all the time, and I can't seem to get rid of this bloating. I spot constantly and cramp. I have another friend that is the same way.
It contains a different kind of hormone, drspĀ®, which may increase potassium. Therefore, you should not take YAZ if you have kidney, liver, or adrenal disease because this could cause serious heart and health problems. If side effects do occur, they are generally mild and go away within the first months of use. Are there associated signs or symptoms present?
Then the hair started to thin drastically (I'd gone off Yaz in mid-January, and know your hair can thin out after stopping bc, but I've gone of bc before, and this was way more drastic; I should note that I actually went off the Yaz because it was giving me heart palpitations, but those went away after stopping it). And then I noticed increased ringing in my ears (I've always had a little bit from time to time). I was on 200 mg plaquinel and doxcycline at this point (for my skin).
Abby443 - Yaz has a potassium sparing diuretic in it - basically it makes you have to pee all the time, especially around the time of your period. They add it in to help reduce bloating - I was on it for 10 months and just stopped taking it last week due to the frequent urination and other annoying side effects that would not disappear. Google "Yaz & frequent urination" and you'll find other people's experience with this pill.
if your bcp contains potassium, such as yazmin or "yaz" your breasts will grow, and weight gain is also very common with the pill, but to ease you mind take a test ps..i got pregnant on that bcp so i dont recomend it.
She started her menses 2 1/2 yrs ago. She is being treated for migraines with Neurontin, takes Niferex, and has been on Yaz for 2 months She has an ANA of 1:160, it has been determined that she does not have an auto-immune disease. Other than CBC's, other test results have been normal, i.e. no thyroid issues, previous undated EBV. She leads a "normal" life. Is active with friends, but knows her physical limitations. If she feels symptoms strongly, she relaxes.
I'm going to make this as concise as possible. Last fall - started taking Yaz, 2 months into it - syncope with very low blood pressure. Stopped Yaz and started microgestin. No further episodes, until - Started taking Ocella (Yazmin) in February and in March - syncope again, this time with normal blood pressure. She discontinued all birth control immediately upon the first syncope episode. Since then, she has had the dizziness, near syncope, anxiety, IBS, and DEBILITATING headaches.
Was told to stop birth control pill to see how I felt. Was on the pill for 6yrs and switched to Yaz in June 2007 which is when all this started. I was also told it could be hormonal, endometriosis (may do laproscopy next) or Interstitial Cystitis. Urologist is not yet convinced with everything else going on and the lack of urgency/frequency. She said that's rare for IC. My questions: 1. Does this sound like IC and if so could hormone problems have brought it on?
side effects of diamox numbness tingling changes in taste in some food and drinks.eating and drinking things rich in potassium or potassium pills help the tingling and numbness side effects.
IV BEEN ON ARMOR FOR A WEEK AT ONCE IN THE MORNING AND CYTOMEL STILL THREE TIMES A DAY, BUT NOW IM SOOO TIRED I FEEL LETHARGIC, IM ALSO ON TWO BIRTH CONTROLS, YAZ AND MIRENA A IUD FOR A OVARIAN CYST AND IM FEELING LIKE IM PREGNANT BUT IV TAKEN SO MANY PREGNANCY TESTS AND THERE ALL NEGATIVE, ANY HELP?
I bled for 8 weeks straight and it tapered off. At my 6 week apointment i was put on the generic version of Yaz. In April i had a regular period. The begining of May i had spotting for one day. (begining of pill pack) May 12th was the start of what i would call a period maybe..only lasted 3 days and was normal in flow. (middle of pill pack..still had over a week left before i should have started period.
when i began feeling these heartbeats, i went and got an EKG (normal) and a blood test (normal). I take yaz (birth control) and have been for a while, but my potassium level isn't high. i take 40mg doxepin for migraines, among other things for them like triptans and NSAIDS (between 8 to 15 times a month, and not at high dosages). over the summer, i began to notice them more. i'm sure that because i think about them, i make them happen more.
Just last week I got a frantic call from the assistant telling me to immediately stop taking Yaz and get my blood redrawn that day, b/c my potassium was a heart attack-inducing 7. I've been going to a hematologist for another issue for months and had just seen him the week prior, so I was skeptical and sure enough, the results from my hematologist was a very normal 4, so my gyno says it must be lab error or an issue with the sample clotting or both.
Again, didn't (and still do not) have the money for that. I have never wanted to be on BCP, ever, but she prescribed Yaz (now I really worry about losing a kidney ~ it can cause too much potassium and permanently damage your kidneys). At least my non-functioning days have dwindled from 250 to maybe 12-20 days a year (which still seems like too many) when I am still uninsured and taking care of my elderly parents full time.
I only workout 2 or 3 times a week. I don't take b-12 shots or water shots. Just a regular vitamin and my yaz birth control! But I do want to get down to 132. So I think I'm going to start taking water pills, drinking less and doing some stomach crunches on a daily bases...
It has been a long recovery process, and I am just starting back to work full time. I have switched back to my faithful YAZ.
All the way from severe iron def anemia (hematocrit is usually around 10) to IBS, Gastric Bypass after Brain surgery to reduce crowding, potassium def, hydro, Chiari Malformation and the list goes on and on. When I review my own records, I can't believe I am still functioning as close to normal (what is normal, lol) as possible. Okay with all that history and leaving tons out....
D ointment, and my own attempts have included vaginal garlic, diluted tree tea oil, tree tea oil suppositories, hydrogen peroxide, potassium sorbate, OTC Monistat, OTC Tioconazole, Monistat chafing powder gel, oral acidophilus, vitamin B complex, and omega supplements.
side affects are out of control no matter what you take or get done...or so it seems. i think i will deal w/ my yaz and inability to lose these extra 10 lbs....i am not good at having to worry about something slippiing, sliding or moving...or having something pain me or cut me..ouch. thanks for the advice....
He does a detailed analysis of blood work (allergies, calcium levels, potassium, etc.). It has changed my life. I would recommend seeing one to everyone. He has given me a better understanding of my body and what i'm missing and have too much of. I never realized I had so many allergies. My estrogen levels are high, which gives me the same symptoms you are all talking about. There is help out there. Family doctors (in my experience) don't look closely enough at the blood levels.
* Most likely it's a lack of some vitamin or mineral or something your body needs (potassium possibly). But if it is really bad and isn't getting better, you should call your doctor and talk to them. It could be more serious. * Carpal tunnel syndrome can begin with a tingling or numbness in the fingers. Adjust your workspace and consult a doctor if the symptoms do not decrease. * Lyme Disease can cause sharp pains shooting down the arms and/or legs.
MedHelp Health Answers